# SDR ABXA010028

- Difficulty date: February 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,289 hours, 41,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE DOUBLER AT STA 642 L30 WAS CORRODED FORWARD OF THE KIDNEY PANEL. MAINTENANCE INSPECTED AND REPLACED THE DOUBLER IAW DC-9 SRM 51-30-1 AND DRAWING 9923434.
